Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 39.

Article

Abels, Helmut and Grubb, Gerd and Wood, Ian (2014) Extension Theory and Krein-type Resolvent Formulas for Nonsmooth Boundary Value Problems. Journal of Functional Analysis, 266 (7). pp. 4037-4100. ISSN 0022-1236. (The full text of this publication is not available from this repository)

Adamopolou, Panagiota and Dunning, Clare (2014) Bethe Ansatz equations for the classical A^{(1)}_{n} affine Toda field theories. Bethe Ansatz equations for the classical A^{(1)}_{n} affine Toda field theories . (Full text available)
[img]
Preview

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2009) Conditions for the spectrum associated with an asymptotically straight leaky wire to comprise the interval (−∞, ∞). Journal of Physics A: Mathematical and Theoretical, 42 (5). ISSN 1751-8113. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2008) Conditions for the spectrum associated with an asymptotically straight leaky wire to contain an interval [− α^2/4, ∞). Archiv der Mathematik, 90 (6). pp. 554-558. ISSN 0003-889X. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2009) Estimates for the lowest eigenvalue of a star graph. Journal of Mathematical Analysis and Applications, 354 (1). pp. 24-30. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Grubb, Gerd and Wood, Ian (2009) M -functions for closed extensions of adjoint pairs of operators with applications to elliptic boundary problems. Mathematische Nachrichten, 282 (3). pp. 314-347. ISSN 0025-584X. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Hoang, Vu and Plum, Michael and Wood, Ian (2014) Spectrum created by line defects in periodic structures. Mathematische Nachrichten . ISSN 0025-584X. (In press) (The full text of this publication is not available from this repository)

Brown, Malcolm S. and Hinchcliffe, James and Marletta, Marco and Naboko, Serguei and Wood, Ian (2009) THE ABSTRACT TITCHMARSH-WEYL M-FUNCTION FOR ADJOINT OPERATOR PAIRS AND ITS RELATION TO THE SPECTRUM. Integral Equations and Operator Theory, 63 (3). pp. 297-320. ISSN 0378-620X. (The full text of this publication is not available from this repository)

Brown, Malcolm S. and Hoang, Vu and Plum, Michael and Wood, Ian (2012) On the spectrum of waveguides in planar photonic bandgap structures. arxiv.org . pp. 1-19. (The full text of this publication is not available from this repository)

Brown, Malcolm S. and Marletta, Marco and Naboko, Serguei and Wood, Ian (2008) BOUNDARY TRIPLETS AND M-FUNCTIONS FOR NON-SELFADJOINT OPERATORS, WITH APPLICATIONS TO ELLIPTIC PDES AND BLOCK OPERATOR MATRICES. Journal of the London Mathematical Society, 77 (3). pp. 700-718. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Clarkson, Peter (2008) Rational Solutions Of The Boussinesq Equation. Analysis and Applications , 6 (4). pp. 349-369. ISSN 0219-5305. (The full text of this publication is not available from this repository)

Clarkson, Peter (2009) Rational solutions of the classical Boussinesq system. Nonlinear Analysis: Real World Applications, 10 (6 Special Issue SI). pp. 3360-3371. ISSN 1468-1218. (The full text of this publication is not available from this repository)

Clarkson, Peter (2009) Vortices and Polynomials. Studies in Applied Mathematics, 123 (1). pp. 37-62. ISSN 0022-2526 . (The full text of this publication is not available from this repository)

Clarkson, Peter and Mansfield, Elizabeth L. and Milne, Alice E. (1996) Symmetries and exact solutions of a 2+1 dimensional sine-Gordon equation. Philosophical Transactions of the Royal Society A: Mathematical, Physical & Engineering Sciences., 354 . pp. 1807-1835. ISSN 0261-0523. (The full text of this publication is not available from this repository)

Clarkson, Peter and Mansfield, Elizabeth L. and Priestley, T.J. (1997) Symmetries of a class of nonlinear third-order partial differential equations. Mathematical and Computer Modelling, 25 (8-9). pp. 195-212. ISSN 0895-7177. (The full text of this publication is not available from this repository)

Goatham, S.W. and Krusch, Steffen (2010) Fermions, Skyrmions and the 3-sphere. Journal of Physics A: Mathematical and Theoretical, 43 (3). 035402-035419. ISSN 1751-8113. (Full text available)
[img]
Preview

Holm, Darryl D. and Hone, Andrew N.W. (2003) On the non-integrability of a fifth order equation with integrable two-body dynamics. Theoretical and Mathematical Physics, 137 (1). pp. 1459-1471. ISSN 0040-5779. (Full text available)
[img]
Preview

Holm, Darryl D. and Hone, Andrew N.W. (2005) A class of equations with peakon and pulson solutions (with an Appendix by Harry Braden and John Byatt-Smith). Journal of Nonlinear Mathematical Physics, 12 (Sup.1). pp. 380-394. ISSN 1402-9251. (Full text available)
[img]
Preview

Hone, Andrew N.W. and Lafortune, Stephane (2014) Stability of stationary solutions for nonintegrable peakon equations. Physica D: Nonlinear Phenomena, 269 . pp. 28-36. ISSN 0167-2789. (Full text available)
[img]
Preview

Hone, Andrew N.W. and Lundmark, H. and Szmigielski, J. (2009) Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa--Holm type equation. Dynamics of Partial Differential Equations, 6 (3). pp. 253-289. ISSN 1548-159X. (Full text available)
[img]
Preview

Krusch, Steffen and Foster, David J (2013) Negative Baryon density and the Folding structure of the B=3 Skyrmion. Journal of Physics A: Mathematical and Theoretical, 46 (26). pp. 265401-265419. ISSN 1751-8113. (Full text available)
[img]
Preview

Liu, Steve Wenbin (1999) Degenerate quasilinear elliptic equations arising from bimaterial problems in elastic-plastic mechanics. Nonlinear Analysis: Theory, Methods & Applications, 35 (4). pp. 517-529. ISSN 0362-546X. (The full text of this publication is not available from this repository)

Liu, Steve Wenbin and Barrett, John W. (1993) A Remark on the Regularity of the Solutions of the p-Laplacian and Its Application to Their Finite Element Approximation. Journal of Mathematical Analysis and Applications, 178 (2). pp. 470-487. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Liu, Steve Wenbin and Barrett, John W. (1993) A further remark on the regularity of the solutions of the p-Laplacian and its applications to their finite element approximation. Nonlinear Analysis: Theory, Methods & Applications, 21 (5). pp. 379-387. ISSN 0362-546X. (The full text of this publication is not available from this repository)

Mikhailov, Alexander V. and Novikov, Vladimir S. and Wang, Jing Ping (2005) Partially integrable nonlinear equations with one higher symmetry. Journal of Physics A: Mathematical and General, 38 (20). L337-L341. ISSN 0305-4470. (Full text available)
[img]
Preview

Nijhoff, Frank W. and Hone, Andrew N.W. and Joshi, Nalini (2000) On a Schwarzian PDE associated with the KdV Hierarchy. Physics Letters A, 267 (2-3). pp. 147-156. ISSN 0375-9601. (Full text available)
[img]
Preview

Rask, T. and Dyrby, T. and Comerci, M. and Alfano, B. and Quarantelli, M. and Berkouk, K. and Baron, J.C. and Colchester, Alan C. F. and Hojjatoleslami, Ali and Knudsen, G.M. and Paulson, O.B. and Svarer, C. (2004) PVElab: Software for correction of functional images for partial volume errors. Neuroimage, 22 . ISSN 1053-8119. (The full text of this publication is not available from this repository)

Regensburger, Georg and Rosenkranz, Markus (2009) An algebraic foundation for factoring linear boundary problems. Annali di Matematica Pura ed Applicata, 188 (1). pp. 123-151. ISSN 0373-3114. (The full text of this publication is not available from this repository)

Wang, Jing Ping (2012) Recursion Operator of the Narita–Itoh–Bogoyavlensky Lattice. Studies in Applied Mathematics, 129 (3). pp. 309-327. ISSN 1467-9590. (The full text of this publication is not available from this repository)

Wang, Jing Ping (2010) The Hunter-Saxton equation: remarkable structures of symmetries and conserved densities. Nonlinearity, 23 . pp. 2009-2028. ISSN 0951-7715. (The full text of this publication is not available from this repository)

Wood, Ian (2007) Maximal L^p -regularity for the Laplacian on Lipschitz domains. Mathematische Zeitschrift, 255 (4). pp. 855-875. ISSN 0025-5874. (The full text of this publication is not available from this repository)

Book section

Boulier, Francois and Lemaire, Francois and Regensburger, Georg and Rosenkranz, Markus (2013) On the Integration of Differential Fractions. In: Kauers, M., ed. Proceedings of the 38th International Symposium on Symbolic and Algebraic Computation. ACM, New York, pp. 101-108. ISBN 9781450320597. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Hoang, Vu and Plum, Michael and Wood, Ian (2011) Floquet-Bloch Theory for Elliptic Problems with Discontinuous Coefficients. In: Janas, Jan and Kurasov, Pavel and Laptev, Ari and Naboko, Sergei and Stolz, Gunter, eds. Spectral Theory and Analysis: Conference on Operator Theory, Analysis and Mathematical Physics (OTAMP) 2008. Operator Theory: Advances and Applications . Springer, Poland, pp. 1-20. ISBN 9783764399931. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Hoang, Vu and Plum, Michael and Wood, Ian (2009) On Spectral Bounds for Photonic Crystal Waveguides. In: Bandle, Catherine and Losonczi, Laszlo and Gilanyi, Attila and Pales, Zsolt and Plum, Michael, eds. Inequalities and Applications. International Series of Numerical Mathematics, 157 . Birkhaeuser, Basel, pp. 23-30. ISBN 9783764387723. (The full text of this publication is not available from this repository)

Mansfield, Elizabeth L. (2002) Moving frames and differential algebra. In: Guo, Li and Cassidy, Phyllis J. and Keigher, William F. and Sit, William Y., eds. Differential Algebra and Related Topics. World Scientific Press, Singapore, pp. 257-279. ISBN 978-981-02-4703-4. (The full text of this publication is not available from this repository)

Rosenkranz, Markus and Phisanbut, Nalina (2013) A Symbolic Approach to Boundary Problems for Linear Partial Differential Equations: Applications to the Completely Reducible Case of the Cauchy Problem with Constant Coefficients. In: Proceedings of the 15th International Workshop on Computer Algebra in Scientific Computing (CASC'13). Lecture Notes in Computer Science, 8136 . Springer, Berlin. ISBN TBC. (In press) (The full text of this publication is not available from this repository)

Wood, Ian (2009) The Ornstein-Uhlenbeck Semigroup in Bounded and Exterior Lipschitz Domains. In: Janas, Jan and Kurasov, Pavel and Naboko, Serguei and Laptev, Ari and Stolz, Gunter, eds. Methods of Spectral Analysis in Mathematical Physics. Operator Theory: Advances and Applications, 186 . Birkhaeuser, Basel, pp. 415-435. ISBN 9783764387549. (The full text of this publication is not available from this repository)

Conference or workshop item

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2008) An example on the discrete spectrum of a star graph. In: Isaac Newton Institute for Mathematical Sciences, Cambridge, UK, January 8-June 29, 2007. (The full text of this publication is not available from this repository)

Hone, Andrew N.W. and Irle, Michael V. (2009) On the non-integrability of the Popowicz peakon system. In: 7th AIMS conference on Dynamical Systems, Differential Equations and Applications, 18-21 May 2008, Arlington, Texas. (Full text available)
[img]
Preview

This list was generated on Sat Oct 25 17:57:57 2014 BST.